Advanced search

Full embeddings of (alpha, beta)-geometries in projective spaces.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Cauchie, Sara, Frank De Clerck, and Nick Hamilton. 2002. “Full Embeddings of (alpha, Beta)-geometries in Projective Spaces.” European Journal of Combinatorics 23 (6): 635–646.
APA
Cauchie, S., De Clerck, F., & Hamilton, N. (2002). Full embeddings of (alpha, beta)-geometries in projective spaces. EUROPEAN JOURNAL OF COMBINATORICS, 23(6), 635–646.
Vancouver
1.
Cauchie S, De Clerck F, Hamilton N. Full embeddings of (alpha, beta)-geometries in projective spaces. EUROPEAN JOURNAL OF COMBINATORICS. 2002;23(6):635–46.
MLA
Cauchie, Sara, Frank De Clerck, and Nick Hamilton. “Full Embeddings of (alpha, Beta)-geometries in Projective Spaces.” EUROPEAN JOURNAL OF COMBINATORICS 23.6 (2002): 635–646. Print.
@article{161805,
  author       = {Cauchie, Sara and De Clerck, Frank and Hamilton, Nick},
  issn         = {0195-6698},
  journal      = {EUROPEAN JOURNAL OF COMBINATORICS},
  language     = {eng},
  number       = {6},
  pages        = {635--646},
  title        = {Full embeddings of (alpha, beta)-geometries in projective spaces.},
  volume       = {23},
  year         = {2002},
}

Web of Science
Times cited: